| Model Number |
CCWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
05/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision at distance, making it hard to read captions on tv, correction does not help.Clinical reason for explant was visual discomfort.The iol was exchanged for advanced technology intraocular lenses (atiol) model lens 1 month, 2 weeks, 4 days following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in b.5., and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and reported that the iol was exchanged for the different lens model but same power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.